# SDR 2006UALA02412

- Difficulty date: December 25, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 38,392 hours, 5,918 cycles
- Engine: Pwa PW4090
- System (JASC): 3425 · Integrated Flight System
- Part: Electrical Box
- Part number: HG2040AD02
- Part serial: 322
- Condition: Failed
- Location: Attitude Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

LOSS OF SAARU-SECONDARY ATTITUDE AIR DATA.  SHORTLY AFTER T/O CAP PHONED PILOT TO DISCUSS LOSS OF SAARU-SECONDARY ATTITUDE AIR DATA REF UNIT (MEL-3421J).  AFTER MUCH DISCUSSION IT WAS DETERMINED BEST TO RETURN TO SFO FOR REPAIR.  TROUBLESHOOTING IDENTIFIED SECONDARY ATTITUDE AIR DATA REF UNIT AS FAILED.  REPLACED SAARU.  SYSTEMS OP CHECKED OK FOR SERVICE.
